RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 198, Number 7  


Axiomatic method of partitions in the theory of Nöbeling spaces. III. Consistency of the axiom system
S. M. Ageev
3
Splittability of $p$-ary functions
M. I. Anokhin
31
A class of integral equations of convolution type
L. G. Arabadzhyan, A. S. Khachatryan
45
Several properties of generalized multivariate integrals and theorems of the du Bois-Reymond type for Haar series
M. G. Plotnikov
63
Periodic solutions of a quasilinear wave equation with variable coefficients
I. A. Rudakov
91
Padé approximants of the Mittag-Leffler functions
A. P. Starovoitov, N. A. Starovoitova
109
Moments of solutions of evolution equations and suboptimal programmed controls
D. A. Khrychev
123
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019